×

zbMATH — the first resource for mathematics

Remarques sur les semigroupes de Jacobi. (French) Zbl 0859.47026
Hommage à P. A. Meyer et J. Neveu. Paris: Société Mathématique de France, Astérisque. 236, 23-39 (1996).
Après une première partie montrant les connexions entre les semigroupes de Jacobi et le laplacien sphérique, nous donnons une estimation de la constante de Sobolev de ces semigroupes.
For the entire collection see [Zbl 0847.00013].

MSC:
47D03 Groups and semigroups of linear operators
47D07 Markov semigroups and applications to diffusion processes
60J35 Transition functions, generators and resolvents
47E05 General theory of ordinary differential operators
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite